Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 96, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A class of arithmetical functions in several variables with applications to congruences
Eckford Cohen.
Trans. Amer. Math. Soc. 96 (1960), 355-381
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0115967
The loop-space functor in homological algebra
Alex Heller.
Trans. Amer. Math. Soc. 96 (1960), 382-394
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0116045
Bounds for determinants with positive diagonals
Emilie V. Haynsworth.
Trans. Amer. Math. Soc. 96 (1960), 395-399
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120242
Some remarks on abstract machines
Seymour Ginsburg.
Trans. Amer. Math. Soc. 96 (1960), 400-444
Abstract, references and article information
Full-text PDF Free Access    
Equations in free groups
Roger C. Lyndon.
Trans. Amer. Math. Soc. 96 (1960), 445-457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0151503
On monosplines of least deviation
R. S. Johnson.
Trans. Amer. Math. Soc. 96 (1960), 458-477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0122938
Remark on free products of groups
P. J. Hilton.
Trans. Amer. Math. Soc. 96 (1960), 478-487
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121398
A class of graphs
Paul Kelly and David Merriell.
Trans. Amer. Math. Soc. 96 (1960), 488-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0115932
On boundary value problems for systems of ordinary, nonlinear, second order differential equations
Philip Hartman.
Trans. Amer. Math. Soc. 96 (1960), 493-509
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0124553
One-parameter semigroups in a semigroup
Paul S. Mostert and Allen L. Shields.
Trans. Amer. Math. Soc. 96 (1960), 510-517
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0116074
Groups with parametric exponents
Roger C. Lyndon.
Trans. Amer. Math. Soc. 96 (1960), 518-533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0151502
On certain coefficients of univalent functions. II
James A. Jenkins.
Trans. Amer. Math. Soc. 96 (1960), 534-545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0122978
Errata
Trans. Amer. Math. Soc. 96 (1960), 546-546
Abstract, references and article information
Full-text PDF Free Access